Jump to content
CrazyBoards.org

Will Fanapt ever help me sleep?


Recommended Posts

My pdoc is trying to switch me from Seroquel to Fanapt (even though the latter is still off-label for my dx), due to horrible, nightly binge eating on Seroquel, with which both she and I have a love/hate relationship. It is the ONLY thing that helps me sleep along with Lunesta. If I don't take BOTH Lunesta and Seroquel, I simply do not fall asleep, ever. 

 

We are hoping I'll eventually be able to nix the Seroquel. I've since titrated up to 12mg of Fanapt a night, and then end up popping a Seroquel three or four hours later, after a big binge and no ability to sleep. Then the Seroquel is nowhere near out of my system by the time I need to wake up, so my mornings are HELL. It's starting to concern me because I missed a chemistry lab on Tuesday (not too big a deal because my professor drops the lowest lab grade, but I'm still worried because if it happens again I automatically fail both lab and lecture). 

 

Has anyone had drowsiness as a side effect of Fanapt? At which dose(s)?

Link to comment
Share on other sites

If the Fanapt isn't working for you, and the Seroquel is, I would switch back, and call the doctor. Failing classes isn't an option especially for the amount of money and trouble involved with school, and you definitely won't find Fanapt as helpful for inducing sleep versus the Seroquel. Consult your doctor as soon as possible, and explain your situation, maybe he can figure out another alternative. 

Edited by Forbidden91
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...